# SDR FDKA200709482

- Difficulty date: September 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 13,487 hours, 12,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6206 FLL (0710 PHX LCL) - EMERGENCY EXIT LIGHT INOP, BATTERIES ARE DEAD.  REPLACED BATTERIES, OPS CHECKED GOOD.
